# SDR DHL200070932C

- Difficulty date: July 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FLOORBEAM AT STA 1130.  REMOVED SUB FLOOR AT RT SIDE FROM STA 1130 TO 1160 RBL 25 TO RBL 62 AS PER SRM 51-30-2.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 51-10-6.  SANDED OUT LOOSE PAINT AND CLEANED RT AFT LAV AREA FLOOR PANEL PER M/M 12-40-0.  PAINTED FLOOR PANEL WITH PRIMER PER SRM 51-10-2.  FABRICATED ANGLES PER SRM 53-10-8.  TREATED AND PRIMED ALL PARTS PER SRM 51-10-2.  INSTALLED ALL PARTS FOR REPAIR PER AVITAS EO AVHM-140 RO-1.  INSTALLED SUB FLOOR PER SRM 51-30-2.
